Works matching DE "NORMAL forms (Mathematics)"
Results: 451
Analysis of Hannan consistent selection for Monte Carlo tree search in simultaneous move games.
- Published in:
- Machine Learning, 2020, v. 109, n. 1, p. 1, doi. 10.1007/s10994-019-05832-z
- By:
- Publication type:
- Article
Normalization of Hamiltonian in the Generalized Photogravitational Restricted Three Body Problem with PoyntingâRobertson Drag.
- Published in:
- Earth, Moon & Planets, 2007, v. 101, n. 1-2, p. 55, doi. 10.1007/s11038-007-9149-3
- By:
- Publication type:
- Article
Weak normality properties and factorizations of normality.
- Published in:
- Acta Mathematica Hungarica, 2006, v. 110, n. 1/2, p. 67, doi. 10.1007/s10474-006-0007-y
- By:
- Publication type:
- Article
New Schemes of Dynamic Preservation of Diversity: Remarks on Stability and Topology.
- Published in:
- Acta Biotheoretica, 2020, v. 68, n. 1, p. 157, doi. 10.1007/s10441-019-09353-z
- By:
- Publication type:
- Article
Hopf-Takens-Bogdanov interaction for a fluid-conveying tube.
- Published in:
- PAMM: Proceedings in Applied Mathematics & Mechanics, 2016, v. 16, n. 1, p. 293, doi. 10.1002/pamm.201610135
- By:
- Publication type:
- Article
Generalized Jordan Normal Forms of Linear Operators.
- Published in:
- Journal of Mathematical Sciences, 2014, v. 198, n. 5, p. 498, doi. 10.1007/s10958-014-1805-3
- By:
- Publication type:
- Article
RECTANGULARITY AND TIGHTNESS: A NORMAL FORM CHARACTERIZATION OF PERFECT INFORMATION EXTENSIVE GAME FORMS.
- Published in:
- Mathematics of Operations Research, 1998, v. 23, n. 3, p. 553, doi. 10.1287/moor.23.3.553
- By:
- Publication type:
- Article
AN ARBITRATION MODEL FOR NORMAL-FORM GAMES.
- Published in:
- Mathematics of Operations Research, 1976, v. 1, n. 1, p. 82, doi. 10.1287/moor.1.1.82
- By:
- Publication type:
- Article
Gröbner-Shirshov basis for the singular part of the Brauer semigroup.
- Published in:
- Turkish Journal of Mathematics, 2018, v. 42, n. 3, p. 1338, doi. 10.3906/mat-1703-92
- By:
- Publication type:
- Article
Bifurcation and dynamics of a normal form map.
- Published in:
- Turkish Journal of Mathematics, 2015, v. 39, n. 1, p. 23, doi. 10.3906/mat-1312-13
- By:
- Publication type:
- Article
Derived and residual Sylvester-Hadamard designs and the Smith normal form.
- Published in:
- Turkish Journal of Mathematics, 2013, v. 37, n. 3, p. 398, doi. 10.3906/mat-1112-18
- By:
- Publication type:
- Article
Neimark–Sacker bifurcation of a third-order rational difference equation‡.
- Published in:
- Journal of Difference Equations & Applications, 2013, v. 19, n. 9, p. 1513, doi. 10.1080/10236198.2013.764998
- By:
- Publication type:
- Article
Computation of universal unfolding of the double-zero bifurcation in -symmetric systems by a homological method.
- Published in:
- Journal of Difference Equations & Applications, 2013, v. 19, n. 9, p. 1501, doi. 10.1080/10236198.2012.761980
- By:
- Publication type:
- Article
Norm estimates of a class of Calderon–Zygmund type strongly singular integral operators.
- Published in:
- Integral Transforms & Special Functions, 2007, v. 18, n. 2, p. 87, doi. 10.1080/10652460601092279
- By:
- Publication type:
- Article
Automatic Array Partitioning Based on the Smith Normal Form.
- Published in:
- International Journal of Parallel Programming, 2005, v. 33, n. 1, p. 35, doi. 10.1007/s10766-004-1460-2
- By:
- Publication type:
- Article
Automorphism groups and normal forms in Normaliz.
- Published in:
- Research in the Mathematical Sciences, 2022, v. 9, n. 2, p. 1, doi. 10.1007/s40687-022-00317-3
- By:
- Publication type:
- Article
A rewriting coherence theorem with applications in homotopy type theory.
- Published in:
- Mathematical Structures in Computer Science, 2022, v. 32, n. 7, p. 982, doi. 10.1017/S0960129523000026
- By:
- Publication type:
- Article
SYNTHESIS METHOD OF TERNARY BENT-FUNCTIONS OF THREE VARIABLES.
- Published in:
- Radio Electronics, Computer Science, Control, 2020, n. 1, p. 82, doi. 10.15588/1607-3274-2020-1-9
- By:
- Publication type:
- Article
Quality measures for fuzzy predicates in conjunctive and disjunctive normal forms.
- Published in:
- Revista Ingeniería e Investigación, 2014, v. 34, n. 3, p. 63, doi. 10.15446/ing.investig.v34n3.41638
- By:
- Publication type:
- Article
Ground State of the Conformal Flow on 𝕊<sup>3</sup>.
- Published in:
- Communications on Pure & Applied Mathematics, 2019, v. 72, n. 6, p. 1123, doi. 10.1002/cpa.21815
- By:
- Publication type:
- Article
Controllability of an eco-epidemiological system with disease transmission delay: A theoretical study.
- Published in:
- Applications & Applied Mathematics, 2015, v. 10, n. 1, p. 382
- By:
- Publication type:
- Article
Minimal state space realizations in Jacobson normal form.
- Published in:
- International Journal of Control, 2002, v. 75, n. 14, p. 1092, doi. 10.1080/00207170210158277
- By:
- Publication type:
- Article
On powered one-relator HNN-extensions of groups.
- Published in:
- Journal of Group Theory, 2003, v. 6, n. 4, p. 517
- By:
- Publication type:
- Article
STRONG CONVERGENCE OF SOME ALGORITHMS FOR λ-STRICT PSEUDO-CONTRACTIONS IN HILBERT SPACE.
- Published in:
- Bulletin of the Australian Mathematical Society, 2012, v. 85, n. 2, p. 232, doi. 10.1017/S000497271100311X
- By:
- Publication type:
- Article
Compiling CSPs: A Complexity Map of (Non-Deterministic) Multivalued Decision Diagrams.
- Published in:
- International Journal on Artificial Intelligence Tools, 2014, v. 23, n. 4, p. -1, doi. 10.1142/S021821301460015X
- By:
- Publication type:
- Article
A GATHERING PROCESS IN ARTIN BRAID GROUPS.
- Published in:
- International Journal of Algebra & Computation, 2006, v. 16, n. 4, p. 771, doi. 10.1142/S0218196706003190
- By:
- Publication type:
- Article
Growth Series of Stem Products of Cyclic Groups.
- Published in:
- International Journal of Algebra & Computation, 1999, v. 9, n. 1, p. 1, doi. 10.1142/S0218196799000023
- By:
- Publication type:
- Article
The Computational Complexity of Finding a Mixed Berge Equilibrium for a k-Person Noncooperative Game in Normal Form.
- Published in:
- International Game Theory Review, 2018, v. 20, n. 4, p. N.PAG, doi. 10.1142/S021919891850010X
- By:
- Publication type:
- Article
A Refinement of Logit Quantal Response Equilibrium.
- Published in:
- International Game Theory Review, 2018, v. 20, n. 2, p. N.PAG, doi. 10.1142/S0219198918500044
- By:
- Publication type:
- Article
A Nonlinear Programming Approach to Determine a Generalized Equilibrium for -Person Normal Form Games.
- Published in:
- International Game Theory Review, 2017, v. 19, n. 3, p. -1, doi. 10.1142/S0219198917500116
- By:
- Publication type:
- Article
Two-Player Preplay Negotiation Games with Conditional Offers.
- Published in:
- International Game Theory Review, 2016, v. 18, n. 1, p. -1, doi. 10.1142/S0219198915500176
- By:
- Publication type:
- Article
ON THE PAYOFF REPRESENTATIONS OF NORMAL FORM GAMES.
- Published in:
- International Game Theory Review, 2007, v. 9, n. 3, p. 477, doi. 10.1142/S0219198907001540
- By:
- Publication type:
- Article
Normal Form Analysis of the Subsynchronous Torsional Interaction with SVC in the Complex Power Systems.
- Published in:
- Arabian Journal for Science & Engineering (Springer Science & Business Media B.V. ), 2014, v. 39, n. 5, p. 4231, doi. 10.1007/s13369-014-1095-6
- By:
- Publication type:
- Article
Normal forms for stochastic differential equations.
- Published in:
- Probability Theory & Related Fields, 1998, v. 110, n. 4, p. 559, doi. 10.1007/s004400050159
- By:
- Publication type:
- Article
A local normal form theorem for infinitary logic with unary quantifiers.
- Published in:
- Mathematical Logic Quarterly, 2005, v. 51, n. 2, p. 137, doi. 10.1002/malq.200410013
- By:
- Publication type:
- Article
A Problem of Normal Form in Natural Deduction.
- Published in:
- Mathematical Logic Quarterly, 2000, v. 46, n. 1, p. 121, doi. 10.1002/(SICI)1521-3870(200001)46:1<121::AID-MALQ121>3.0.CO;2-A
- By:
- Publication type:
- Article
A proof of the normal form theorem for the closed terms of Girard's system F by means of computability.
- Published in:
- Mathematical Logic Quarterly, 1993, v. 39, n. 1, p. 539, doi. 10.1002/malq.19930390155
- By:
- Publication type:
- Article
PROVABILITY LOGIC IN THE GENTZEN FORMULATION OF ARITHMETIC.
- Published in:
- Mathematical Logic Quarterly, 1992, v. 38, n. 1, p. 535, doi. 10.1002/malq.19920380150
- By:
- Publication type:
- Article
Non Standard Models of the Theory of Elementary Functions of a Real Variable.
- Published in:
- Mathematical Logic Quarterly, 1988, v. 34, n. 4, p. 355, doi. 10.1002/malq.19880340412
- By:
- Publication type:
- Article
Improved Distance Queries and Cycle Counting by Frobenius Normal Form.
- Published in:
- Theory of Computing Systems, 2019, v. 63, n. 5, p. 1049, doi. 10.1007/s00224-018-9894-x
- By:
- Publication type:
- Article
On Compiling Structured CNFs to OBDDs.
- Published in:
- Theory of Computing Systems, 2017, v. 61, n. 2, p. 637, doi. 10.1007/s00224-016-9715-z
- By:
- Publication type:
- Article
Generating Shorter Bases for Hard Random Lattices.
- Published in:
- Theory of Computing Systems, 2011, v. 48, n. 3, p. 535, doi. 10.1007/s00224-010-9278-3
- By:
- Publication type:
- Article
Determining Minimized Galois Field Expressions for Ternary Functions by using Special Normal Form.
- Published in:
- Journal of Multiple-Valued Logic & Soft Computing, 2015, v. 24, n. 1-4, p. 53
- By:
- Publication type:
- Article
Symmetric Wilson systems.
- Published in:
- International Journal of Wavelets, Multiresolution & Information Processing, 2019, v. 17, n. 5, p. N.PAG, doi. 10.1142/S021969131950036X
- By:
- Publication type:
- Article
Normal forms of dispersive scalar Poisson brackets with two independent variables.
- Published in:
- Letters in Mathematical Physics, 2018, v. 108, n. 10, p. 2229, doi. 10.1007/s11005-018-1076-x
- By:
- Publication type:
- Article
Normal forms for Poisson maps and symplectic groupoids around Poisson transversals.
- Published in:
- Letters in Mathematical Physics, 2018, v. 108, n. 3, p. 711, doi. 10.1007/s11005-017-1007-2
- By:
- Publication type:
- Article
Information and beliefs in a repeated normal-form game.
- Published in:
- Experimental Economics, 2012, v. 15, n. 4, p. 622, doi. 10.1007/s10683-012-9317-9
- By:
- Publication type:
- Article
Sharp Resolvent Estimate for the Damped-Wave Baouendi–Grushin Operator and Applications.
- Published in:
- Communications in Mathematical Physics, 2023, v. 400, n. 1, p. 541, doi. 10.1007/s00220-022-04606-4
- By:
- Publication type:
- Article
Exponential Fermi Acceleration in a Switching Billiard.
- Published in:
- Communications in Mathematical Physics, 2023, v. 397, n. 2, p. 901, doi. 10.1007/s00220-022-04505-8
- By:
- Publication type:
- Article
Leaf-Normal Form Classification for n-Tuple Hopf Singularities.
- Published in:
- Communications in Mathematical Physics, 2022, v. 396, n. 2, p. 481, doi. 10.1007/s00220-022-04470-2
- By:
- Publication type:
- Article